Alert archive / Indiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 123, NWS Indianapolis, IN

June 15, 20086 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 15, 2008, 7:39 PM EDT for 6 counties in Indiana. It was in force for 51 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2008, 7:39 PM EDT (23:39 UTC)
Expired
Jun 15, 2008, 8:30 PM EDT
In force
51 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Madison County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 6 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:45 PM EDTTSTM WND DMGWhitestown, INTREE AND SEVERAL LIMBS DOWN.
Jun 15, 7:50 PM EDTTSTM WND GST 6010 Nw Indianapolis, ININTERSTATE 865 AT INTERSTATE 465...BLINDING RAIN AND FREQUENT LIGHTNING.
Jun 15, 8:00 PM EDTTSTM WND DMGMccordsville, INTREES DOWNED.
Jun 15, 8:03 PM EDTHAIL 0.25Indianapolis, IN
Jun 15, 8:04 PM EDTHAIL 0.25Fishers, INAT ALLISONVILLE ROAD AND ELLER ROAD.
Jun 15, 8:15 PM EDTHAIL 0.25Pendleton, IN
Jun 15, 8:18 PM EDTTSTM WND GST 509 N Greenfield, IN
Jun 15, 8:29 PM EDTTSTM WND GST 453 S Brownsburg, INNEAR DAN JONES ROAD AND COUNTY ROAD 200 NORTH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 4:21 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
1628 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 152340
SVRIND
INC011-057-059-063-095-097-160030-
/O.NEW.KIND.SV.W.0123.080615T2339Z-080616T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT SUN JUN 15 2008

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 830 PM EDT

* AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
  FROM FROM 19 MILES SOUTHEAST OF FRANKFORT TO 22 MILES SOUTHEAST    
  OF CRAWFORDSVILLE TO 28 MILES SOUTH OF CRAWFORDSVILLE...AND        
  MOVING EAST AT 54 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTFIELD BY 745 PM EDT...
  CLERMONT BY 750 PM EDT...
  WYNNEDALE BY 755 PM EDT...
  LAPEL BY 800 PM EDT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 102 AND 132.

THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 0 AND 30.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 62 AND 101.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 62 AND 99.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3970 8591 3970 8597 3964 8597 3962 8664
      3963 8665 3963 8670 3966 8670 4010 8625
      4008 8558
TIME...MOT...LOC 2339Z 278DEG 47KT 4013 8613 3987 8648
          3963 8680

$$
SALLY
3 follow-up statements
000 
WWUS53 KIND 152355
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
755 PM EDT SUN JUN 15 2008

INC011-057-059-063-095-097-160030-
/O.CON.KIND.SV.W.0123.000000T0000Z-080616T0030Z/
BOONE-HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
755 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN HENDRICKS...MARION...WESTERN HANCOCK...SOUTHEASTERN
BOONE...SOUTHERN HAMILTON AND SOUTHERN MADISON COUNTIES...

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 14 MILES WEST OF ANDERSON TO 10 MILES NORTHWEST OF 
INDIANAPOLIS TO 28 MILES SOUTHWEST OF INDIANAPOLIS...MOVING EAST AT 
54 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  INDIANAPOLIS BY 800 PM EDT...
  WARREN PARK BY 805 PM EDT...
  SOUTHPORT BY 810 PM EDT...
  SOUTHPORT BY 815 PM EDT...

LAT...LON 3970 8591 3970 8597 3964 8597 3962 8664
      3963 8665 3963 8670 3966 8670 4010 8625
      4008 8558
TIME...MOT...LOC 2355Z 278DEG 47KT 4009 8586 3984 8621
          3960 8653

$$
JK
000 
WWUS53 KIND 160011
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EDT SUN JUN 15 2008

INC011-160020-
/O.CAN.KIND.SV.W.0123.000000T0000Z-080616T0030Z/
BOONE-
810 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

STRONG STORMS HAVE MOVED OUT OF THE AREA.

LAT...LON 4008 8558 3970 8591 3970 8597 3964 8597
      3962 8664 3963 8668 3967 8650 4006 8592
TIME...MOT...LOC 0010Z 278DEG 47KT 4006 8561 3981 8596
          3957 8628

$$

INC057-059-063-095-097-160030-
/O.CON.KIND.SV.W.0123.000000T0000Z-080616T0030Z/
HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
810 PM EDT SUN JUN 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN HENDRICKS...MARION...WESTERN HANCOCK...SOUTHEASTERN
HAMILTON AND SOUTHERN MADISON COUNTIES...

AT 808 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM ANDERSON TO 9 MILES EAST OF 
INDIANAPOLIS TO 17 MILES SOUTHWEST OF INDIANAPOLIS...MOVING EAST AT 
45 MPH.

SEVERE THUNDERSTORMS WILL BE OVER THE INDY METRO AREA THROUGH 830 PM 
EDT...

LAT...LON 4008 8558 3970 8591 3970 8597 3964 8597
      3962 8664 3963 8668 3967 8650 4006 8592
TIME...MOT...LOC 0010Z 278DEG 47KT 4006 8561 3981 8596
          3957 8628

$$

JK
000 
WWUS53 KIND 160025
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
824 PM EDT SUN JUN 15 2008

INC057-059-063-095-097-160034-
/O.EXP.KIND.SV.W.0123.000000T0000Z-080616T0030Z/
HAMILTON-HANCOCK-HENDRICKS-MADISON-MARION-
824 PM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDRICKS...
MARION...WESTERN HANCOCK...SOUTHEASTERN HAMILTON AND SOUTHERN MADISON
COUNTIES WILL EXPIRE AT 830 PM EDT...

SEVERE STORMS HAVE MOVED OUT OF THE AREA.

LAT...LON 4008 8558 3970 8591 3970 8597 3964 8597
      3962 8664 3963 8668 3967 8650 4006 8592
TIME...MOT...LOC 0024Z 278DEG 47KT 4003 8537 3978 8572
          3954 8605

$$
SALLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:30 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 15, 7:30 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT SUN JUN 15 2008

.AVIATION DISCUSSION...FOR THE 00Z TAFS
A STRONG COLD FRONT WILL MOVE THROUGH INDIANA OVERNIGHT.
THUNDERSTORMS DEVELOPED AHEAD OF THE FRONT. TAFS WILL START OUT WITH
THE TSTMS E OF LAF. THESE WILL BE IN THE VCNTY OF HUF AND IND
THROUGH 0130Z AND IN THE BMG VCNTY THROUGH 0230Z. THESE STORMS MAY
PRODUCE BRIEF IFR CONDITIONS WITH WIND GUSTS IN EXCESS OF 35 KTS AND
HAIL. DRIER AIR WILL MOVE IN AFTER FROPA. ONLY SCT TO BKN CU WILL BE
PSBL.

&&

.DISCUSSION...

FORECAST FOCUS IS ON CHANCES FOR RAIN INTO MID WEEK.

AT 18Z AN OUTFLOW BOUNDARY FROM PREV CONVECTION WAS STRETCHING
ACROSS THE CENTRAL FORECAST AREA /FA/. DEWPOINTS WERE IN THE UPPER
50S AND LOWER 60S. A TSRA COMPLEX WAS ACROSS IA/MO.

MODELS WERE IN DECENT AGREEMENT...THOUGH NONE HAS REALLY CAPTURED
WHAT WENT ON THIS AM AND IS GOING ON NOW. WILL USE A BLEND FOR MUCH
OF FCST BUT NOT RELY ON THEM FOR CONVECTION THIS EVENING.

BASED ON CURRENT MOVEMENT...AT LEAST PART OF TSRA COMPLEX COULD BE
ACROSS THE FA AT 00Z. THIS WILL MAKE POPS KIND OF DIFFICULT IN TERMS
OF WHETHER TO GO LIKELY OR NOT. EITHER WAY MAV POPS ARE TOO LOW. FOR
NOW WILL GO 50 POPS WITH SCT WORDING. MOST LIKELY WILL REQUIRE
UPDATING AS EXTENT OF COVERAGE BECOMES APPARENT. /PRIOR TO 00Z WILL
UP POPS FROM WHAT IS CURRENTLY IN THE GRIDS ACROSS WRN FA TO ACCOUNT
FOR THE APPROACHING TSRA/. SPEED MAX MOVES IN OVERNIGHT AND WILL
GENERATE ADDITIONAL LIFT FOR AN APPROACHING COLD FRONT. WILL
CONTINUE 50 POPS WITH SCT WORDING OVERNIGHT. FA IS STILL IN MODERATE
RISK AND WILL CONTINUE TO HIGHLIGHT RISK IN HWO. OLD OUTFLOW
BOUNDARY MAY ADD TO SVR THREAT. MAV TEMPS LOOK TOO COOL ACROSS SRN
FA AS COOLER AIR WILL NOT ARRIVE THERE UNTIL LATE. THUS WENT WITH A
BLEND OF COLDER MAV AND WARMER MET NUMBERS.

FRONT WILL EXIT THE AREA ON MON BUT WILL HANG AROUND LONG ENOUGH FOR
CHANCE POPS MOST OF THE DAY WITH HIGHEST POPS ACROSS SRN FA CLOSER
TO FRONT. MAV TEMPS LOOK TOO WARM FOR CLOUDS AND SCT PRECIP. AGAIN
WENT WITH A BLEND OF MAV/MET.

UPPER LOW WILL SET UP ACROSS SE CANANA/NERN USA INTO MID WEEK. FA
WILL BE IN NW FLOW AND WILL KEEP COOLER CONDS ACROSS THE AREA. NW
FLOW IS NOTORIOUS FOR SENDING WAVES DOWN INTO THE AREA AND
GENERATING PRECIP...BUT AM NOT CONFIDENT ENOUGH OF ANY ONE PERIOD TO
INTRODUCE POPS AT THIS TIME. THUS HAVE KEPT TUE-THU DRY FOR THE
MOMENT. THIS MAY CHANGE. A BLEND OF MET/MAV LOOKS REASONABLE INTO
TUE FOR TEMPS.

IN THE EXTENDED...MOST MODELS HINTING AT RAIN ON FRI AND SAT...SO
HAVE ADDED LOW CHANCE POPS FOR THEN.

&&

.IND WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH TIL 03Z
FOR CENTRAL AND NRN INDIANA.

&&

AVIATION...SH
PUBLIC...CS
Hazardous weather outlook, Jun 15, 3:23 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
323 PM EDT SUN JUN 15 2008

INZ021-028>031-035>042-045>049-052-054>057-062>065-072-161930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-
MARION-HANCOCK-HENRY-CLAY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-
BARTHOLOMEW-DECATUR-JENNINGS-
323 PM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED FROM LATE THIS AFTERNOON INTO
THE OVERNIGHT HOURS. PRESENT INDICATIONS ARE THAT THE BEST
CHANCES FOR SEVERE STORMS WILL BE BETWEEN THE HOURS OF 600 PM AND
MIDNIGHT. DAMAGING WINDS APPEARS TO BE THE MAIN THREAT...WITH LARGE HAIL
A SECONDARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME THUNDERSTORM ACTIVITY MAY LINGER INTO THE DAY ON MONDAY. AT
THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043-044-051-053-060-061-067>071-161930-
VERMILLION-PARKE-VIGO-OWEN-SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-
323 PM EDT SUN JUN 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED LATE THIS AFTERNOON INTO INTO
TONIGHT. PRESENT INDICATIONS ARE THAT SOME OF THE STORMS MAY BE
SEVERE...ESPECIALLY BETWEEN THE HOURS OF 600 PM AND MIDNIGHT. DAMAGING
WINDS APPEARS TO BE THE MAIN THREAT...WITH LARGE HAIL A SECONDARY
THREAT.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK
OF THE WHITE...MUSCATATUCK...AND WABASH RIVERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SOME THUNDERSTORM ACTIVITY MAY LINGER INTO THE DAY ON MONDAY. AT
THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK
OF THE WHITE...MUSCATATUCK...AND WABASH RIVERS INTO THE SECOND
HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jun 15, 6:41 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
641 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     LAFAYETTE               40.41N 86.87W
06/15/2008                   TIPPECANOE         IN   EMERGENCY MNGR

            TREES AND LIMBS DOWN AROUND THE COUNTY TO THE NORTHWEST
            OF LAFAYETTE. WINDS AT 60 MPH.

&&

HEROLD
Local storm report, Jun 15, 6:51 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
651 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     10 NE WILLIAMSPORT      40.39N 87.16W
06/15/2008                   WARREN             IN   EMERGENCY MNGR

            POWER POLES AND TREES DOWNED NEAR STATE ROAD 26 AND
            COUNTY ROAD 875 EAST.

0640 PM     TSTM WND GST     LAFAYETTE               40.41N 86.87W
06/15/2008  E70 MPH          TIPPECANOE         IN   AMATEUR RADIO

&&

DTUCEK
Local storm report, Jun 15, 6:59 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     MONTEZUMA               39.79N 87.37W
06/15/2008                   PARKE              IN   TRAINED SPOTTER

            LARGE TREE LIMBS DOWNED.

&&

DTUCEK
Local storm report, Jun 15, 7:04 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     FRANKFORT               40.28N 86.51W
06/15/2008  E50 MPH          CLINTON            IN   TRAINED SPOTTER

&&

DTUCEK
Local storm report, Jun 15, 7:10 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
710 PM EDT SUN JUN 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND GST     12 SW ROCKVILLE         39.64N 87.39W
06/15/2008  E70 MPH          PARKE              IN   TRAINED SPOTTER

&&

DTUCEK
Special weather statement, Jun 15, 7:11 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
711 PM EDT SUN JUN 15 2008

INZ021-028>031-035>049-051>055-160030-
BOONE-CARROLL-CLAY-CLINTON-DELAWARE-FOUNTAIN-HAMILTON-HANCOCK-
HENDRICKS-HENRY-HOWARD-JOHNSON-MADISON-MARION-MONTGOMERY-MORGAN-OWEN-
PARKE-PUTNAM-RANDOLPH-TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN-
711 PM EDT SUN JUN 15 2008

...VERY STRONG THUNDERSTORMS MOVING THROUGH CENTRAL INDIANA...

A LINE OF VERY STRONG TO SEVERE THUNDERSTORMS WERE MOVING THROUGH
CENTRAL INDIANA. THESE STORMS MAY PRODUCE HAIL AND WIND GUSTS IN
EXCESS OF 40 MILES AN HOUR. WHILE VERY STRONG WINDS ARE POSSIBLE
ATMOSPHERIC CONDITIONS DO NOT SUPPORT TORNADO DEVELOPMENT. THE
TURBULENT CONDITIONS BELOW THUNDERSTORMS MAY PRODUCE CLOUD
FORMATIONS THAT MAY LOOK LIKE A FUNNEL CLOUD. TORNADOES WILL HAVE
ROTATION ASSOCIATED WITH IT.

THESE STORMS WERE MOVING QUICKLY THROUGH INDIANA. THEY SHOULD MOVE
EAST OF INDIANA BY LATE IN THE EVENING.

HAINES

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 5:53 PM EDTSevere Thunderstorm WarningINDFountain, Warren67 min
Jun 15, 6:18 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion42 min
Jun 15, 6:27 PM EDTSevere Thunderstorm WarningINDMontgomery, Tippecanoe48 min
Jun 15, 6:39 PM EDTSevere Thunderstorm WarningINDCarroll36 min
Jun 15, 6:42 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Vermillion63 min
Jun 15, 6:51 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Howard, Tipton54 min
Jun 15, 7:12 PM EDTSevere Thunderstorm WarningINDVigo33 min
Jun 15, 7:16 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam44 min
Jun 15, 7:24 PM EDTSevere Thunderstorm WarningINDHamilton, Howard, Tipton36 min
Jun 15, 7:43 PM EDTSevere Thunderstorm WarningINDDelaware, Madison47 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.